# SDR AALA202508112082

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 31,756 hours, 13,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR GIRT BAR CONNECTION TOO SHORT TO SEAT IN THE BRACKET TO ARM THE DOOR. ADJUSTED GRIT BAR TO ACHIEVE PROPER CONNECTION.
